# SDR MASA200400344

- Difficulty date: June 16, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 1,329 hours, 1,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO A BIRD STRIKE DURING TAKEOFF ROLL.  DAMAGE AT FWD FUSELAGE 1 CLOSE TO FRAME 5 AND STRINGER 6R INFORMATION WAS FORWARDED TO EMB.  INITIALLY A/C WAS GOING TO FERRY TO BNA FOR REPAIR BUT EMBRAER STRUCTURAL ENGINEERING GRANTED A 500 FLT CYCLE FLY ON.  COMPLETED RO WITH CONTRACT MX AND A/C REPOSITIONED TO PHL.  MX COMPLIED WITH RO EMB145-53-1160.
